MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Erythema (1840); Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: vercise? cartesia? upn: m365db2202450.Model: db-2202-45.Serial: null.Batch: null.Brand name: vercise genus? upn: m365db12160.Model: db-1216.Serial: null.Batch: null.Brand name: vercise? cartesia? upn: m365db2202450.Model: db-2202-45.Serial: null.Batch: null.Brand name: suretek? upn: m365db4600c0.Model: db-4600-c.Serial: null.Batch: null.
 
Event or Problem Description
It was reported that the patient developed an infection at both of the burr hole and bilateral lead sites, of the deep brain stimulation (dbs) system, on the skull.The infection developed due to the incision sites opening up because of the devices rubbing on the skin causing skin erosion.The patient symptoms included pain, swelling and redness at the site.The patient was prescribed medication, pending next course of action.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient developed an infection at both of the burr hole and bilateral lead sites, of the deep brain stimulation (dbs) system, on the skull.The infection developed due to the incision sites opening up because of the devices rubbing on the skin causing skin erosion.The patient symptoms included pain, swelling and redness at the site.The patient was prescribed medication.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: vercise? cartesia? upn: m365db2202450.Model: db-2202-45.Serial: null.Batch: null.Brand name: vercise genus? upn: m365db12160.Model: db-1216.Serial: null.Batch: null.Brand name: vercise? cartesia? upn: m365db2202450.Model: db-2202-45.Serial: null.Batch: null.Brand name: suretek? upn: m365db4600c0.Model: db-4600-c.Serial: null.Batch: null.With all the available information, boston scientific concludes that the cause of the patient experiencing an infection, being treated with antibiotics explant could not be confirmed.The devices were not returned therefore device analysis could not be done.A review of the manufacturing documentation for this device was unable to be performed as the serial number is unknown.The devices were not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states infection, implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening are risks of implanting the system.Based on all available information, engineers are not able to confirm the root cause of the event.The devices were not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint, and the conclusion is cause not established.

Brand Name
SureTek?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25586250
Report Number3006630150-2026-04283
Device Sequence Number14813824
Product Code PJS
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown